# SDR UPS02839303

- Difficulty date: August 19, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REMOVED DOUBLER ON R1 DOOR FWD UPPER CORNER AND REPAIR PER SRM 53-2-0 FIG 14 AT STA 160 LONG 10R.  REMOVED EXISTING REPAIR, CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLER IAW SRM 53-2-0 FIG 14.
